International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 619-623

Classification of solutions of delay difference equations

B. G. Zhang1 and Pengxiang Yan1

1Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
2Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 20 August 1992; Revised 1 November 1992

Copyright © 1994 B. G. Zhang and Pengxiang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study the classification of solutions of delay difference equation{Δ2yn=Pnynmyn=Anforn=N(m+1),,N1where An,n=N(m+1),,N1 are given, m is a nonnegative integer.